# SDR 97ZZZM160

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 205 - FLL - PASSENGER OXYGEN MASKS DEPLOYED AT TOP OF CLIMB, 31,000 FEET, NO PRESSURIZATION PROBLEM PRESENT.  BAROMETRIC SETTING WAS AT A VERY LOW SETTING WHICH CAUSED A HIGHER THAN NORMAL CABIN ALTITUDE.  MAINTENANCE PERFORMED AN INSPECTION OF SYSTEM AND OPERATIONAL CHECK OF OXYGEN MASKS IAW DC9 MM, CHAPTER 35-20-3.  ALL CHECK NORMAL AND MASKS STOWED. AIRCRAFT RETURNED TO SERVICE.  (M)
